# SDR 04185404

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N404FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3150
- Aircraft time: 8,202 hours, 8,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 4068B00002
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL DESCENT CREW REPORTED SMOKE IN THE CABIN AND DECLARED AN EMERGENCY.  FLIGHT 6211 DIVERTED TO MKE.  PASSENGERS DEPLANED ON TAXIWAY WITHOUT INJURY.  THE RIGHT HAND FLOW CONTROL VALVE WAS FOUND INOPERATIVE AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
